# SDR AUS20020103

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Condition: Broken
- Location: Propeller Blade
- Component: Propeller Blade, Hartzl, HCC3YR1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS)  PROPELLER BLADE PITCH ACTUATING PIN BROKEN.
